# SDR FDEA201207132563

- Difficulty date: July 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279237201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 73 & FR 74 SEAT TRACK 4R HAS CORROSION ON SEAT TRACK SCALLOP.  REMOVED CORROSION FROM SEAT TRACK 4R FR 73 -74 ON UPPER SURFACE AND MATERIAL LOSS WAS OUT OF LIMIT IAW FSRM 53-10-10, PG 105, VIEW A.  REMOVED SEAT TRACK AND REPLACED IAW SRM 51-40-21, PARA 6 AND REPROTECTED IAW FSRM 51-23-20, PG 3.
